# SDR USAA040609

- Difficulty date: August 26, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED .5 INCH, STRINGER 5A, BS 1138.  INSTALLED NEW PART, ANGLES, FILLER SPER TYPICAL REPAIR 53-80-04.  (M)
